# SDR CALA2024121901580

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562FAL
- Aircraft time: 33,292 hours, 12,014 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AFT MIDDLE EMER ESCAPE DOOR OPENED TO FOM INSP REQ L/H AFT EMER ESCAPE DOOR CLOSED OPNS CHEKED SATIS. IAW AMM 52-22-00 OVERWING ESCAPE DOOR CLOSURE NOT INSPETION ITEM.
